# SDR GTIA2025100639115

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,727 hours, 7,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR F/A'S REPORTED FUME EVENT ON ARRIVAL / DESCENT IN TO EWR FA REPORTS DIRTY SOCK SMELL. -PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A. DRAINED BOTH ENG’S TO NORMAL OIL LEVEL. INSPECTED ENGINES AND APU IAW TSM TASK 71-00-00-810-847-A & AMM 49-00-00-200-812-A. NO FAULTS OR LEAKS NOTED.  RAN ENGINES BY CREW AND PERFORMED LEVEL A DECONTAMINATION IAW AMM 36-10-00 & AMM 21-00-00. NO ODOR NOTED. A/C OK FOR SVC. MOC # 119255.
